# SDR 2014FA0000246

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: General aviation
- Aircraft: N371G
- Make and model: Cndair CL6002B16
- Aircraft serial: 5741
- Aircraft time: 1,475 hours, 1,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 604752383
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 1,475 hours, 1,310 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 HYD SYS, AFTER LANDING WITH ENGINES STILL RUNNING, NR 1 HYD LOW PRESSURE EICAS MESSAGE WITH ASSOCIATED MASTER CAUTION.  ALSO, VISIBLE LIQUID IN AFT EQUIPMENT BAY.  FOUND AN ADEL CLAMP CUSHION BECAME WORN TO THE POINT THAT THE METAL STRAP PORTION OF THE CLAMP CHAFED THROUGH THE HYD LINE.  RESULTING IN LOSS OF THE ACFT NR 1 HYD SYS WITH COMPLETE LOSS OF SYSTEM FLUID.  THERE WERE ADDITIONAL AREAS OF CHAFE DAMAGE TO THE HYD LINE CAUSED BY OTHER WORN ADEL CLAMPS.
